0
TECHNICAL BRIEFS

Lévy Type Solutions for Symmetrically Laminated Rectangular Plates Using First-Order Shear Deformation Theory

[+] Author and Article Information
J. N. Reddy, A. A. Khdeir, L. Librescu

Department of Engineering Science and Mechanics, Virginia Polytechnic Institute and State University, Blacksburg, VA 24061

J. Appl. Mech 54(3), 740-742 (Sep 01, 1987) (3 pages) doi:10.1115/1.3173104 History: Received May 16, 1986; Revised January 22, 1987; Online July 21, 2009

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1987 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In